Translator Disclaimer
2009 A complete classification of $\mathbb{Z}_{p}$-sequences corresponding to a polynomial
Leonard Huang
Involve 2(4): 411-418 (2009). DOI: 10.2140/involve.2009.2.411

Abstract

Let p be a prime number and set p=p. A p-sequence is a function S:p. Let be the set {P[X]P()}. We prove that the set of sequences of the form (P(n)( mod p))n, where P, is precisely the set of periodic p-sequences with period equal to a p-power. Given a p-sequence, we will also determine all P that correspond to the sequence according to the manner above.

Citation

Download Citation

Leonard Huang. "A complete classification of $\mathbb{Z}_{p}$-sequences corresponding to a polynomial." Involve 2 (4) 411 - 418, 2009. https://doi.org/10.2140/involve.2009.2.411

Information

Received: 25 October 2008; Revised: 15 September 2009; Accepted: 15 September 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1258.11029
MathSciNet: MR2579560
Digital Object Identifier: 10.2140/involve.2009.2.411

Subjects:
Primary: 11B83

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 4 • 2009
MSP
Back to Top